# SDR USAAD01191

- Difficulty date: December 16, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabibn
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - PIT - FLT 1194 - THERE WAS A STRONG RUBBER SMELL IN THE AIRCRAFT DURING TAKEOFF.  THE SMELL DISAPPEARED SHORTLY AFTER GEAR RETRACTION.  MAINTENANCE NOTICED A SLIGHT TIRE RUBBER SMELL IN THE MAIN WHEEL WELLS.  THE CONDITION OF THE MAIN WHEEL WELLS AND TIRES WERE CHECK, NO DEFECTS WERE NOTED.  THE AIR CONDITIONING PACKS WERE OPERATED BUT COULD NOT DUPLICATE ODORS.  (M)
